MathSciNet Relay Station
MathSciNet bibliographic data
MR2745648 (2012d:30117) 30G30 (30C80 46E15)
Pavlović, Miroslav A Schwarz lemma for the modulus of a vector-valued analytic function. Proc. Amer. Math. Soc. 139 (2011), no. 3, 969–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement